# SDR SWAA2023110309568

- Difficulty date: October 10, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; FLOOR TO SIDEWALL SUPPORT; BS 767; RBL22; WL156<[01] REMOVED CORROSION FROM AFT CARGO BEY FLOOR TO SIDE WALL SUPPORT ANGLE IN AREA OF (2'X2'X0.025'DEEP) AT BS 767; RBL 22; WL 156; OUT OF 0.040' ORIGINAL MATERIAL THICKNESS FOUND TO BE OUT OF LIMIT IAW SRM 53-00-53-1A-2 DET.4A; FIG 103-D  THIS FAULT WILL BE ACCOMPLISHED ON CARD # TTG8Q00NY164.;[02] VERIFIED CORRECTIVE ACTION AND MEASUREMENTS TABLE. REPAIR WILL BE ACCOMPLISHED ON CARD # TTG8Q00NY164.  CARD COMPLETE.
